# SDR DL72W971296

- Difficulty date: July 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2819W
- Make and model: Boeing 727247
- Aircraft serial: 21057
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Sequence Valve
- Part number: 1U1084
- Condition: Malfunctioned
- Location: Rt Mlg
- Stage of operation: LD
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT MAIN LANDING GEAR FAILED TO EXTEND.  CRANKED AS PER POM AND LANDED NORMALLY.  REPLACED RIGHT MAIN GEAR SEQUENCE VALVE AND UP LOCK ACTUATOR.  OPERATED LANDING GEAR SEVERAL TIMES, CKS OK.
